|tribuss and mood swings
Jan 7, 2013
my husband is on tribuss for over a month. Does it cause mood swings. Sometimes he prefers not to talk to me and if I initiate a conversation he does not speak well.
Response from Dr. Henry
Tribuss (Atripla in US) contains efavirenz that can result in some persistent central nervous system side effects such as bad dreams,problems sleeping, cloudy thinking, and others. Suggest discussing with your husband and encouraging him to also discuss with his HIV provider. KH
Extreme weight gain
I think I missed my dose help!
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.